Items where Author is "Fejes Tóth, Gábor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Fejes Tóth, Gábor, Fodor, Ferenc: Dowker-type theorems for hyperconvex discs.
PERIODICA MATHEMATICA HUNGARICA, 70 (2). pp. 131-144. ISSN 0031-5303 (2015)

Fejes Tóth, Gábor, Fodor, Ferenc, Vígh, Viktor: The packing density of the n-dimensional cross-polytope.
DISCRETE AND COMPUTATIONAL GEOMETRY, 54 (1). pp. 182-194. ISSN 0179-5376 (2015)

This list was generated on 2021. január 28. 07:41:30 CET.